Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have chronic iritis, kidney removed. Can there be a connection with that surgery?

Ihave chronic iritus. The first time i got it was 6weks after i had my kidney removed. Can there be a connection with that surgery?I was told that my body is attacking my eyes.i also get pain and light sensitivity when im in floresent light. I also have r.s.d and fibromylagia.can any of thwae conditions be the reason y i get it every month bilateraly.i take pred forte and recently was switched to this a disabiling condition?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
Not directly related to the kidney transplant, but probably the eye disorder as well as the renal failure was "autoimmune" in nature and therefore related indirectly. Probably the fibromyalgia. Yes, it can be disabling if not controlled. Durezol is a powerful steroid eye drop, a good choice, but your eye pressure has to be monitored because it can cause glaucoma. Good luck.
Answered: Thu, 21 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor